# SDR V0XD20170120017

- Difficulty date: January 19, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 29,749 hours, 20,322 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 60031902288
- Part serial: P128099
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FORWARD CORNER OF PASSENGER DOOR INNER SKIN CUP GOUGED.   REPLACED THE SKIN CUP IAW SRM 51-41-02, 51-42-13, 51-42-06, AND 51-22-00
